liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A sharp lower bound for the first eigenvalue on a minimal surface
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics.
1993 (English)In: Mathematical notes of the Academy of Sciences of the USSR, ISSN 0001-4346, E-ISSN 1573-8876, Vol. 54, 835-840 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Springer Berlin/Heidelberg, 1993. Vol. 54, 835-840 p.
Keyword [en]
the first eigenvalue, minimal submanifold
National Category
Mathematical Analysis Geometry
Identifiers
URN: urn:nbn:se:liu:diva-133950DOI: 10.1007/BF01212850OAI: oai:DiVA.org:liu-133950DiVA: diva2:1065727
Available from: 2017-01-16 Created: 2017-01-16 Last updated: 2017-11-29

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1007/BF01212850

Search in DiVA

By author/editor
Tkachev, Vladimir
By organisation
Mathematics and Applied Mathematics
In the same journal
Mathematical notes of the Academy of Sciences of the USSR
Mathematical AnalysisGeometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 14 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf